# SDR 2004UALA01250

- Difficulty date: December 22, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 45,253 hours, 16,601 cycles
- Engine: Pwa PW2037
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO LAVATORY FLUSH SYSTEM INOPERATIVE. CAUSED BY CLOG / BLOCKAGE IN PLUMBING.  SERVICED LAVATORIES, ALL OPS NORMAL. NO FLUID SPILLAGE NOTED.
